# SDR ASAA2016070217232

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 28,707 hours, 8,510 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8166
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 48,974 hours, 17,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PASSING FL 340, DUCT PRESSURE SPLIT EXCEEDING 20.  RIGHT DUCT PRESSURE 25, LEFT 49.  BOTH ENGINES AT 100 PERCENT N1.  ACFT GROUNDED.  R & R NR 2 ENG BLEED AIR REGULATOR IAW AMM 36-11-03-000-801 AND 36-11-03-400-801.  OPS CHECK NORMAL.
